Mazda3 Forums banner
1 - 1 of 1 Posts

·
Registered
Joined
·
2,622 Posts
Discussion Starter · #1 ·
Classic Mazda has secured the corral on turn one again this year for the 12 hours of Sebring!

This year there will be no major expensive corral pass to buy on the http://sebringraceway.com/ website. *Simply purchase your Superpass (1 or 3 day) and general parking pass from the website. We will accept all Mazdas’ into the corral with no additional charge to be in the corral. If you are interested in camping, we will have port-o-lets available and electricity as well, like the last 2 years (don’t forget your extension cords, LOL). If you are not in a Mazda, you will have to park in regular parking and can come over to the corral. :p

If you are planning on having a group of friends in an RV, please email me at [email protected]. We have a limited space for RV parking and I have a running list. You would do the same as above but purchase an RV general parking pass and call me @ 727-366-4962 when you are arriving so I can make sure there is no confusion when you are coming in….

We will have the parade lap on the track again this year and it will be on Friday.

So the 12 hour race will begin on Sat at 10:30 AM and go until 10:30pm. This is usually why everyone comes on Friday night to avoid all of the traffic and drive the parade lap. I expect the parade lap will be in the evening before the sun sets.There will also be security Friday and Saturday nights for those camping in the corral.

Please Betsey Wilson @ [email protected]. if you are planning on attending. She is working on a few things behind the scene and it will really help her out if she had a head count. Please remember that it may be really noisy there and we may have to text info back and forth. J I will be there for the whole event, so I hope I get to meet all of you.

Please post this information on your forums and get the word out. I am sure people are looking for information. Also, if you have club banners (bring em’) and club cards or meets coming up, please bring your paraphernalia to the March 13th event. I will have goodie bags to hand out at the race and can put your club cards in as well…..

Here is the agenda for the event:

Wednesday, March 18
6:00 am Gates open to the public
8:00 am - 8:20 am Practice - SPEED World Challenge Touring
8:25 am - 8:45 am Practice - SPEED World Challenge GT
9:00 am - 9:30 am Practice - Patrón GT3 Challenge by Yokohama
9:45 am - 10:30 am Practice - Cooper Tires Atlantic Championship Powered by Mazda
10:45 am - 11:40 am Combined Practice - American Le Mans Series (All Classes)
11:55 am - 12:20 pm Practice - BF Goodrich/Skip Barber National Presented by Mazda
1:00 pm - 1:40 pm Practice - Star Mazda Championship Presented by Goodyear
1:55 pm - 2:25 pm Practice - Patrón GT3 Challenge by Yokohama
2:40 pm - 3:35 pm Combined Practice - American Le Mans Series (All Classes)
3:50 pm - 4:30 pm Qualifying #1 - Cooper Tires Atlantic Championship Powered by Mazda
4:45 pm - 5:05 pm Practice - SPEED World Challenge Touring
5:10 pm - 5:30 pm Practice - SPEED World Challenge GT
5:45 pm - 6:45 pm Practice – SVRA Vintage

Thursday, March 19
8:00 am - 8:25 am Qualifying #1 - BF Goodrich/Skip Barber National Presented by Mazda
8:40 am - 9:20 am Practice - Star Mazda Championship Presented by Goodyear
9:35 am - 10:05 am Qualifying - Patrón GT3 Challenge by Yokohama
10:20 am - 11:15 am Combined Practice - American Le Mans Series (All Classes)
11:30 am - 11:50 am Qualifying - SPEED World Challenge Touring
11:55 am - 12:15 pm Qualifying - SPEED World Challenge GT
12:50 pm - 1:30 pm Qualifying #2 - Cooper Tires Atlantic Championship Powered by Mazda
1:45 pm - 2:30 pm Qualifying - Star Mazda Championship Presented by Goodyear
2:45 pm - 3:10 pm Qualifying - American Le Mans Series (GT1 and GT2)
3:15 pm - 3:40 pm Qualifying - American Le Mans Series (“LM” P1 and “LM” P2)
3:50 pm Press Conference for ALMS pole sitters in the Media Interview Area
3:55 pm - 4:25 pm Patrón GT3 Challenge by Yokohama Race Round 1 - 30 Minutes
4:45 pm - 5:15 pm BF Goodrich/Skip Barber National Presented by Mazda Race #1 - 30 Minutes
5:30 pm - 6:30 pm Practice/Qualifying – SVRA Vintage
7:15 pm - 9:00 pm Combined Night Practice - American Le Mans Series (All Classes)

Friday, March 20
8:00 am - 8:25 am Qualifying #2 - BF Goodrich/Skip Barber National Presented by Mazda
8:40 am - 9:40 am SVRA Races - 60 minutes
9:55 am - 10:55 am Combined Practice - American Le Mans Series (All Classes)
11:10 am - 12:10 pm SPEED World Challenge Touring Race - 50 Minutes
12:30 pm - 1:00 pm BF Goodrich/Skip Barber National Presented by Mazda Race #2 - 30 Minutes
1:00 pm - 2:00 pm American Le Mans Series Driver Autograph Session in the ALMS Paddock
2:00 pm - 2:45 pm Cooper Tires Atlantic Championship Powered by Mazda Race - 45 Minutes
3:05 pm - 3:35 pm Patrón GT3 Challenge by Yokohama Race Round 2 - 30 Minutes
3:55 pm - 4:40 pm Star Mazda Championship Presented by Goodyear Race - 45 Minutes
4:55 pm - 5:55 pm SPEED World Challenge GT Race - 50 Minutes

Saturday, March 21
7:50 am - 8:15 am Combined Warm Up - American Le Mans Series (All Classes)
8:25 am - 8:40 am SVRA Vintage car Parade Laps
10:30 am - 10:30 pm 57th Annual Mobil 1 Twelve Hours of Sebring presented by Fresh From Florida


This link will take you to different driving directions to the Speedway:
http://sebringraceway.com/directions.lasso


Here are some sneak pics of the new Dyson Racing LMP2 car!







 
1 - 1 of 1 Posts
Top